Pacific Journal of Mathematics

A theorem on sequential convergence of measures and some applications.

John B. Conway

Article information

Source
Pacific J. Math., Volume 28, Number 1 (1969), 53-60.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983608

Mathematical Reviews number (MathSciNet)
MR0238068

Zentralblatt MATH identifier
0193.43202

Subjects
Primary: 46.25
Secondary: 28.00

Citation

Conway, John B. A theorem on sequential convergence of measures and some applications. Pacific J. Math. 28 (1969), no. 1, 53--60. https://projecteuclid.org/euclid.pjm/1102983608


Export citation

References

  • [1] W. G. Bade, Extension of interpolating sets, Functional Analysis--Proceedings of a conference held at the University of California, Irvine; edited by B. R. Gelbaum, Thompson Book Company, Washington, D.C. 1967.
  • [2] H. S. Collins and J. R. Dorroh, Remarks on certain functionspaces, Math. Ann. 176 (19768), 87-95.
  • [3] J. B. Conway, Projection and retractions, Proc. Amer. Math. Soc. 17 (1966), 843-847.
  • [4] J. B. Conway, The strict topology and compactness in the space of measures II, Trans. Amer. Math. Soc. 126 (1967), 474-486.
  • [5] M. M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1958.
  • [6] J. Dieudonne, Sur la convergence des suites measures de Radon, Anais da Acad. Bras, di Ci. 23 (1951), 21-38 and 277-282.
  • [7] J. Dieudonne, Sur le produit de composition, Composition Math. 12 (1954), 17-34.
  • [8] R. M. Dudley, Convergence of Baire measures, Studia Math. 27 (1966), 251-268.
  • [9] J. Dugundi, Topology, Allyn and Bacon, Inc., Boston, 1966.
  • [10] N. Dunford and J. Schwartz, Linear operators, Part I. Interscience, New York, 1958.
  • [11] A. Grothendieck, Sur les applications lineaires faiblement compactes d'espaces du type C(K), Canad. J. Math. 5 (1953), 129-173.
  • [12] E. Hewitt and K. Stromberg, Real and abstract analysis,Springer-Verlag, New York, 1965.
  • [13] J. Isbell and Z. Semadeni, Projection constants and spaces of continuousfunctions, Trans. Amer. Math. Soc. 107 (1963), 38-48.
  • [14] J. L. Kelley, I. Namioka, et al, Linear topological spaces, D. Van Nostrand Co., Inc., Princeton, 1963.
  • [15] L. LeCam, Convergence in distribution of stochastic processes, Univ. of California Publications in Statistics, 2 (1957), 207-236.
  • [16] V. S. Varadarajan, Measures on topological spaces, Amer. Math. Soc. Translations, Series 2, 48 (1965), 161-228.